Characterization of warped product submanifolds of Lorentzian concircular structure manifolds
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1303-1313
Published online October 31, 2019
Shyamal Kumar Hui, Tanumoy Pal, Laurian Ioan Piscoran
Golapbag, Burdwan -- 713104; Golapbag, Burdwan -- 713104; Department of Mathematics and Computer Science
Abstract : Recently Hui et al.~(\cite{HAP,HAN}) studied contact CR-warped product submanifolds and also warped product pseudo-slant submanifolds of a $(LCS)_n$-manifold $\overline{M}$. The characterization for both these classes of warped product submanifolds have been studied here. It is also shown that there do not exists any proper warped product bi-slant submanifold of a $(LCS)_n$-manifold. Although the existence of a bi-slant submanifold of $(LCS)_n$-manifold is ensured by an example.
Keywords : $(LCS)_n$-manifold, CR-submanifold, pseudo slant submanifold, bi-slant submanifold, warped product submanifold
MSC numbers : 53C15, 53C25, 53C40
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd